# SDR CALA2021112302166

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 43,044 hours, 14,939 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 141A352128
- Condition: Dented
- Location: Sta 312-325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 5057224 FOR ORIGINAL WRITE UP. DENT LOCATION IS STA 312-325 BETWEEN STR 27L-27R. DENT MEASURES 4.3"X3.5"X0.125"D OVER A SHEAR TIE. DAMAGE W/Y FOUND TO BE 28, OUT OF LIMITS FOR NO REPAIR NECESSARY REMOVED FASTENERS COMMON TO DAMAGE IAW AVO 8607 STEP 11. NEED TO REF. AVO8607. C/W STEP 12 HFEC INSP OF ALL REMOVED FASTENER HOLE REF AVO8607 STEP 13. ACCOMPLISHED HFEC COUNTERSINK INSPECTION OF REF AVO8607. PERFORMED HFEC OF DENTED SURFACE PER 737 NDT PART 6 REF AVO8607. PERFORMED EXTERNAL DVI OF SURROUNDING AREA PER STEP PER SRM 53-00-01 FIGURE 102 SHEET 6 DETAIL H. COMPLY WITH ALL OTHER INSPECTION/STEPS OF AVO. S REF 737 NDT PART 6 51-00-00 PROC. 16 NO INDICATIONS FOUND. ALL REMOVED FASTENER HOLES REF 737 NDT PART 6 53-30-00 PROC. 4 51-00-00 PROC. 23 WITH NO CRACK INDICATIONS FOUND. 1. NO FURTHER DEFECTS FOUND. WITH NO INDICATIONS. PER LPS. ENSURE TO ACCOMPLISH PART 3 DURING THIS MTC VISIT. THIS ECRA ALSO COVERS L/P 5057371 ACCOMPLISHED INTERIN REPAIR REF ECRA 5310-07803 . INITIATE A DIP TO ACCOMPLISH PERMANENT REPAIR PER PART 3 ON OR BEFORE 21DEC21. NOTE TO PLANNING: THIS DATE CORRESPONDS TO THE NEXT C-CHECK DDD TOMC APPROVED, PLACED ON DIP. ACCOMPLISH PERMANENT REPAIR PER TOMC-APPROVAL FROM SC1ELBYC COMMENT PART 3 ON OR BEFORE 21DEC21 PER ECRA 5310-07803  PART 1 ITEM 17 REF AVO8607 STEP 7. ACCOMPLISHED HFEC OF INTERNAL SIDE OF 141A15 PER AVO8607, PERFORMED STEP 5 INTERNAL DETAILED VISUAL INSTALLED NEW PRODUCTION FASTENERS AS PER BAC DWG 141A3502 , SRM INSTALLED DOT AT DEN
